# SDR DALA2020030201540

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N311DN
- Make and model: Airbus A321-211
- Aircraft serial: 7304
- Aircraft time: 10,232 hours, 5,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHT ARE PARTIALLY ON AND WILL NOT EXTINGUISH, EPLACED EPSU(10WL)
